... panic attacks and mood changes. I am searching for a way to fix this or get it out of my system
Sorry you're feeling so bad.
When we get a period, lots of us respond to the hormonal changes just before it, with pre-menstrual tension (PMT/PMS). This is because our hormones are altering their balance/doing something different, & it makes us feel angry/sad/depressed etc.
When we use a form of birth control that includes hormones, we are putting them into our body, & therefore the hormone balance in our body has to adjust to this new balance of hormones/chemicals, & is also 'doing something different'. It is very normal that you are going to feel different/hormonal, whilst your body adjusts to this change.
For most people, this means some irregular/constant bleeding, feeling 'hormonal' in a similar way to having PMS/PMT, & other symptoms, until their body rebalances. Only with Depo, there is no period, just sometimes some bleeding until your body adjusts.
For some people, this can take 2 or 3 shots, in the case of Depo Provera.
Obviously you can't go on that long with symptoms as severe as panic attacks, so you will need to ask your doctor to provide something to help until your body adapts to Depo, or until the Depo is out of your system. There is no way of getting the shot out of your system any sooner.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 31 Aug 2014 • 1 answer
Depo-Provera - Its my 1st time using the depo shot I got it the 1st day after I got my period. So i?
Posted 22 Aug 2016 • 1 answer
Depo-Provera - Im confused hope someone would answer my question, so I had my 1st depo provera shot?
Posted 5 Feb 2017 • 2 answers
Posted 20 Aug 2017 • 1 answer